| Model Number |
400SMTHXSFT0206 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, an investigation cannot be performed.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal carotid artery (ica) using penumbra smart coils (smart coil) and non-penumbra microcatheter.During the procedure, while inserting a smart coil into the microcatheter, the physician kinked the pusher assembly of the smart coil.Therefore, it was removed.The procedure was completed using new smart coils and the same microcatheter.There was no report of an adverse effect to the patient.